Previous |  Up |  Next


[1] P. Drábek: Nonlinear noncoercive equations and applications. Zeitschrift für Analysis und ihre Anwendungen, BdI(5) (1983), 53-65. MR 0720043
[2] S. Fučík: Nonlinear noncoercive problems. In: "Conference del Seminario di Matematica dell'Università di Bari", No. 166, Bari 1979, 301-353. MR 0585118
[3] S. Fučík J. Mawhin: Generalized periodic solutions of nonlinear telegraph equations. Nonlin. Anal. T.M.A., 2, (1978), 604-617. MR 0512156
[4] P. Krejčí: On solvability of equations of the 4th order with jumping nonlinearities. Čas. pěst. mat., 108 (1983), 29-39. MR 0694138
[5] J. Mawhin: Periodic solutions of nonlinear telegraph equations. In: "Dynamical systems", Bednarek and Cesari eds., 193 - 210, Academic Press (1977). MR 0460914
[6] J. Mawhin J. Ward: Nonuniform non-resonance conditions in the periodic-Drichlet problem for semilinear wave equations with jumping non-linearities. Raport n. 19, Semin. de Math., Univ. de Louvain, 1983.
[7] A. E. Taylor: An Introduction to Functional Analysis. 6th Ed., J. Wiley and Sons, New York, 1967. MR 0098966
[8] O. Vejvoda, al.: Partial differential equations: time periodic solutions. Sijshof Nordhoff, The Netherlands 1981.
[9] D. Kinderlehrer G. Stampacchia: An introduction to variational inequalities and their applications. Academic Press (1980). MR 0567696
[10] A. Manes A. M. Micheletti: Un'estensione della teoria variazionale classica degli autovalori per operatori ellittici del secondo ordine. Boll. U.M.I. 7 (1973) pp. 285-201. MR 0344663
[11] S. Fučík: Solvability of Nonlinear Equations and Boundary Value Problems. Society of Czech. Math. Phys. Prague (1980). MR 0620638
Partner of
EuDML logo